# SDR ASAA0380664

- Difficulty date: October 15, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 993053833
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND RIGHT CUSP WEB AT STATION 218 CRACKED AT INBOARD CORNER.  REPAIRED PER SRM.  (M)
